Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Altered stool consistency and yellowish urine. Food poisoning?

My textures of my stool clay color and my urine is a middle range yellow Is it possible that have food poisoning. Because I had a bite to eat last sday and about 5 hours afterwards I felt sick to my stomach The fellowing night I threw my dinner that I had the night beore . Had a slight temp but that has gone away . I feel fine . But I still have clay color stool and unrine still mid range color this happen last thrusday the 6th of April
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM

The clay colored stool are more often result of the pancreatic etiology and such conditions often results with any abnormality ongoing with the pancreas therefore it is recommended to have your serum amylase levels checked along with the ultrasound of the abdomen.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor